AnsweredAssumed Answered

Digestive/stomach issues with Chantix, need advice

Question asked by Peaceful_warrior on Dec 22, 2019
Latest reply on Dec 31, 2019 by ExClipper

I have been taking Chantix for about 2 weeks, and today is my 2nd day without having a cigarette.  I already had pretty bad digestive issues before (I'm not sure what, but did have a colonoscopy before and it was normal. Generally just IBS). Aside from the constipation part, I have noticed that I have been getting bloated towards the end of the day and the discomfort/pain that goes with that, and also, I apologize and this is embarrassing, but ALOT of gas at night, like alot, and throughout the whole night. I really just want to stop taking it because of that. I'm trying to eat foods like bananas and more fruit and fiber, and I got some ginger tea and trying to do yoga to help the gut, but nothing seems to be helping and it seems to be getting worse every day. Does anyone have any advice? I was thinking of trying to take only half in a.m. & half in p.m. or only taking one a day either in the morning or evening, but I am afraid if I stop taking it I'll start smoking again. Please help

Outcomes